American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11B05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Jimi L. Truelsen. Effective equidistribution of the real part of orbits on hyperbolic surfaces. Proc. Amer. Math. Soc. 141 (2013) 505-514.
Abstract, references, and article information
View Article: PDF

[2] Mauro Di Nasso. Fine asymptotic densities for sets of natural numbers. Proc. Amer. Math. Soc. 138 (2010) 2657-2665. MR 2644882.
Abstract, references, and article information
View Article: PDF

[3] Noga Alon, Lech Drewnowski and Tomasz Łuczak. Stable Kneser hypergraphs and ideals in $\mathbb {N}$ with the Nikodym property. Proc. Amer. Math. Soc. 137 (2009) 467-471. MR 2448565.
Abstract, references, and article information
View Article: PDF

[4] Arturas Dubickas. On the limit points of $(a_n\xi )_{n=1}^{\infty }$ mod $1$ for slowly increasing integer sequences $(a_n)_{n=1}^{\infty }$. Proc. Amer. Math. Soc. 137 (2009) 449-456. MR 2448563.
Abstract, references, and article information
View Article: PDF

[5] Steven C. Leth. Near arithmetic progressions in sparse sets. Proc. Amer. Math. Soc. 134 (2006) 1579-1589. MR 2204267.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Marian Vâjâitu and Alexandru Zaharescu. Distinct gaps between fractional parts of sequences. Proc. Amer. Math. Soc. 130 (2002) 3447-3452. MR 1918819.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Renling Jin. The sumset phenomenon. Proc. Amer. Math. Soc. 130 (2002) 855-861. MR 1866042.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] A. Blass, R. Frankiewicz, G. Plebanek and C. Ryll-Nardzewski. A note on extensions of asymptotic density. Proc. Amer. Math. Soc. 129 (2001) 3313-3320. MR 1845008.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] P. Kostyrko, M. Macaj, T. Salát and O. Strauch. On statistical limit points. Proc. Amer. Math. Soc. 129 (2001) 2647-2654. MR 1838788.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Chris Hill. Uniform distribution modulo one on subsequences. Proc. Amer. Math. Soc. 127 (1999) 1981-1986. MR 1605964.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Yong-Gao Chen. On sums and products of integers. Proc. Amer. Math. Soc. 127 (1999) 1927-1933. MR 1600124.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] J. A. Fridy and C. Orhan. Statistical limit superior and limit inferior. Proc. Amer. Math. Soc. 125 (1997) 3625-3631. MR 1416085.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Melvyn B. Nathanson. On sums and products of integers. Proc. Amer. Math. Soc. 125 (1997) 9-16. MR 1343715.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Paul Erdős and Zhen Xiang Zhang. Upper bound of $\sum 1/(a\sb i\log a\sb i)$ for primitive sequences . Proc. Amer. Math. Soc. 117 (1993) 891-895. MR 1116257.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Melvyn B. Nathanson and András Sárközy. On the maximum density of minimal asymptotic bases . Proc. Amer. Math. Soc. 105 (1989) 31-33. MR 973836.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Daniel Cass. Integer parts of powers of quadratic units . Proc. Amer. Math. Soc. 101 (1987) 610-612. MR 911018.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Adolf Hildebrand. On a conjecture of Balog . Proc. Amer. Math. Soc. 95 (1985) 517-523. MR 810155.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1